Cargando información...
FuenteProceedings of the American Mathematical Society | Cuartil año de publicaciónNo disponible | Volumen142 |
Issue5 | Páginas1591 - 1606 | pISSNNo disponible |
ISSN0002-9939 | Perfil OpenAlexhttps://openalex.org/S4210226894 | |
| Scienti ID | 0001366772-13 | Minciencias ID | ART-0001366772-13 | Openalex URL | https://openalex.org/W1965394269 |
|---|---|---|---|---|---|
| Doi URL | https://doi.org/10.1090/s0002-9939-2014-12077-6 | Scholar citations URL | https://scholar.google.com/scholar?cites=8123297086333700715&as_sdt=2005&sciodt=0,5&hl=en | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3Aa8riM6m_u3AJ%3Ascholar.google.com&btnG= |
| Pdf URL | https://www.ams.org/proc/2014-142-05/S0002-9939-2014-12077-6/S0002-9939-2014-12077-6.pdf | ||||